# SDR ASOA201707021733

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 34,793 hours, 24,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE CORRODED.  REMOVED, DIRLLED, AND INSTALLED A NEW  PAX DOOR MID CAP ANGLE IAW SRM 51-41-02-001-001-A01, AND 51-40-11-001-001-A01.
